Journal article icon

Journal article

Moment equations for magnetohydrodynamics

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT
Volume:
2009
Issue:
06
Pages:
P06003-P06003
Publication date:
2009-06-01
DOI:
EISSN:
1742-5468
ISSN:
1742-5468
Source identifiers:
8038
Keywords:
Pubs id:
pubs:8038
UUID:
uuid:143b7f28-81bb-47f3-acf4-972292a6db01
Local pid:
pubs:8038
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP